More than three dozen individuals appeared to have overdosed on the New Haven Green in Connecticut on Wednesday.

A man believed to be connected to at least "some" of the overdoses was arrested later that afternoon, according to the ABC News. His identity will not be released until he has been positively identified by a probable victim, police said.

The New Haven Police Department responded — alongside Fire and EMS colleagues — when "multiple 911 calls" came pouring in with reports of individuals suffering "multiple of signs and symptoms ranging from vomiting, hallucinating, high blood pressure, shallow breathing, semi-conscious and unconscious states," according to Rick Fontana, director of the city's Office of Emergency Operations.

Dozens of people were given doses of naloxone and transported to local hospitals. Two people had life-threatening symptoms, according to reports.

0 Comments